MathSciNet Relay Station
MathSciNet bibliographic data
MR1388892 11G05 (11Y16)
Silverman, Joseph H. Computing canonical heights with little (or no) factorization. Math. Comp. 66 (1997), no. 218, 787–805.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement